ADVERTISEMENT

Q. The painless lump on my penis got bigger after the COVID vaccine. Why?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 14, 2021 and last reviewed on: Aug 13, 2021

Hi doctor,

I have a skin-colored, painless lump on the shaft of my penis. I noticed these before around the shaft of my penis only, and they are painless and squishy with my skin color. They do not appear darker. There are about four of these on the right side of the penis shaft. I had these prior too, but they were smaller and only got bigger after my COVID vaccine. Are these genital warts or something else? Kindly give your opinion.

#

Hi,

Welcome to icliniq.com.

These appear to be genital warts. Could you please tell me if you have any history of unprotected high-risk sexual intercourse? Any discharge from the penis? Any lump in the inguinal area? Since how long these are there?

You have mentioned that the size increases after the COVID vaccine. I do not think there is any relationship. Friction can increase the risk of infection or inflammation in these areas. The sudden increase in size could be due to friction due to recent intercourse or masturbation. Please answer the questions so that I can guide you accordingly.

Hi doctor,

Thank you.

Yes, I have had unprotected intercourse, but not high-risk. There is no discharge from the penis. There is no lump in my groin area. I believe I have had them for over four years, but they never flared up. The only thing is they are not cauliflower-shaped. Is this a different type of genital wart? How can I cure it? Kindly give your opinion.

#

Hi,

Welcome back to icliniq.com.

Since there is no history of high-risk sexual intercourse, we should rule out the most common causes. Genital warts are possible. Have you noticed if these lesions are appearing and going for the last four years, or are these present continuously? Do you have a history of any allergies? Any lesions at any other body area?

I would also advise you to go for few tests like:

1) VDRL (Venereal disease research laboratory) in titer.

2) TPHA (treponema pallidum haemagglutination).

3) Viral markers.

These tests shall help in ruling out common STDs (sexually transmitted diseases). If the tests come negative, then we can think that these could be due to allergic contact dermatitis, which could occur even due to underwear also. I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have genital warts on my penis shaft. Will the HPV vaccine prevent me from getting it?

.. understand your concern. Regarding HPV (human papillomavirus), once you get infected, you will always be positive. Symptoms can be on and off depending on the type of HPV you get infected with. If you keep your immune system good, the chances of t...   Read full

Can hard lump on my forearm mean a fracture?

.. gone through the attachments (attachment removed to protect patient identity). It does not seem like a fracture. I would like to know few things for clarity. Do you find any difficulty in moving your hand or anything else? Is there any k...   Read full

The lump at the back of my head is painful when I have headaches. What is the cause?

.. whether you have a lump from 13 years of age. Please mention whether you have done any surgery at childhood. Please mention whether you have any other problems. A lump can be bony protrusion or ossification of hematoma from childhood. Dermoid cyst...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.